Homogenization of Poisson's kernal and applications to boundary control

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-29
JournalJ. Math. Pures Appl. (9)
Volume68
Issue number1
StatePublished - 1989

Cite this

Homogenization of Poisson's kernal and applications to boundary control. / Avellaneda, Marco; Lin, Fang-Hua.

In: J. Math. Pures Appl. (9), Vol. 68, No. 1, 1989, p. 1-29.

Research output: Contribution to journalArticle

@article{0bbc33be5d764b30842ae9fd3035cacb,
title = "Homogenization of Poisson's kernal and applications to boundary control",
author = "Marco Avellaneda and Fang-Hua Lin",
year = "1989",
language = "English (US)",
volume = "68",
pages = "1--29",
journal = "J. Math. Pures Appl. (9)",
number = "1",

}

TY - JOUR

T1 - Homogenization of Poisson's kernal and applications to boundary control

AU - Avellaneda, Marco

AU - Lin, Fang-Hua

PY - 1989

Y1 - 1989

M3 - Article

VL - 68

SP - 1

EP - 29

JO - J. Math. Pures Appl. (9)

JF - J. Math. Pures Appl. (9)

IS - 1

ER -